Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 366, NWS Fort Worth, TX

November 17, 2015Collin County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 17, 2015, 4:02 AM CST for Collin County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2015, 4:02 AM CST (10:02 UTC)
Expired
Nov 17, 2015, 5:00 AM CST
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 107 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 4:35 AM CSTTSTM WND GST 652 Sw Anna, TXSTORM SPOTTER MEASURED 65 MPH WIND GUST 2 MILES SOUTHWEST OF ANNA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 10:45 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 444 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
444 m²/s²
0-3 km storm-relative helicity
505 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WUUS54 KFWD 171002
SVRFWD
TXC085-171100-
/O.NEW.KFWD.SV.W.0366.151117T1002Z-151117T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 500 AM CST

* AT 401 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEWISVILLE 
  AND WEST PLANO...MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ANNA AND VAN ALSTYNE AROUND 415 AM CST.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
JOSEPHINE...NEW HOPE...ST. PAUL...BLUE RIDGE...MELISSA...NEVADA...
WESTON...LAVON AND WESTMINSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
      3299 9684 3340 9683 3341 9682
TIME...MOT...LOC 1001Z 235DEG 48KT 3328 9677 

HAIL...<.75IN
WIND...60MPH
 
$$

DUNN
2 follow-up statements
753 
WWUS54 KFWD 171032
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CST TUE NOV 17 2015

TXC085-171100-
/O.CON.KFWD.SV.W.0366.000000T0000Z-151117T1100Z/
COLLIN TX-
432 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR COLLIN COUNTY...

AT 432 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER LOWRY
CROSSING...OR NEAR MCKINNEY...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PLANO...MCKINNEY...RICHARDSON...ALLEN...WYLIE...SACHSE...MURPHY...
ROYSE CITY...ANNA...FAIRVIEW...PRINCETON...LUCAS...PARKER...
FARMERSVILLE...VAN ALSTYNE...LOWRY CROSSING...MELISSA...LAVON...ST.
PAUL AND NEVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
      3299 9667 3340 9661
TIME...MOT...LOC 1032Z 247DEG 42KT 3316 9657 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CAVANAUGH
702 
WWUS54 KFWD 171039
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 AM CST TUE NOV 17 2015

TXC085-171100-
/O.CON.KFWD.SV.W.0366.000000T0000Z-151117T1100Z/
COLLIN TX-
439 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR EASTERN COLLIN COUNTY...

AT 438 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FARMERSVILLE...OR 14 MILES NORTHEAST OF WYLIE...MOVING EAST AT 40
MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MCKINNEY...RICHARDSON...WYLIE...SACHSE...MURPHY...ROYSE CITY...
ANNA...FAIRVIEW...PRINCETON...LUCAS...PARKER...FARMERSVILLE...VAN
ALSTYNE...LOWRY CROSSING...MELISSA...LAVON...ST. PAUL...BLUE RIDGE...
NEVADA AND JOSEPHINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
      3299 9663 3340 9658
TIME...MOT...LOC 1038Z 256DEG 36KT 3323 9641 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 11:48 PM CST, 4 hours 14 minutes earlier.

Area forecast discussion, Nov 16, 11:48 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 PM CST MON NOV 16 2015

.AVIATION...

FOR THE 06Z TAFS...TIMING THE SQUALL LINE OF STORMS APPROACHING
AREA TAF SITES IS THE PRIMARY FORECAST CONCERN.

THE LINE OF STORMS NEAR ABILENE AT 1130 PM/0530 UTC WAS MOVING
EAST AT 35 TO 40 MPH. THIS PUTS THE LINE ON PACE TO MOVE ACROSS
THE DFW AREA FROM 09 TO 11Z OR 3 TO 5 AM CST. THE LINE OF STORMS
STILL APPEARS CAPABLE OF PRODUCING STRONG WIND GUSTS. KEPT 25
GUSTING 40 KTS IN THE TAFS FOR THE SQUALL LINE...BUT THE WINDS MAY
BE STRONGER. WE WILL BE ABLE TO ASSESS THE INTENSITY OF THE SQUALL
LINE AS IT GETS CLOSER TO THE DFW AREA...BUT IT WILL LIKELY BE
STRONG WHEN IT ARRIVES.

THE GOOD NEWS IS THAT THE INTENSITY OF THE WINDS AND
PRECIPITATION ARE EXPECTED TO END QUICKLY BEHIND THIS SQUALL LINE.
BY 12Z...CONDITIONS SHOULD BE VFR AND WINDS SHOULD DIMINISH BELOW
15 KTS BUT REMAIN OUT OF THE WEST. WESTERLY WINDS WILL BACK AROUND
TO THE SOUTHWEST DURING THE AFTERNOON HOURS AS VFR CONDITIONS
PERSIST.

CAVANAUGH

&&

.UPDATE...

HAVE UPDATED THE WORDED FORECAST PACKAGE TO LOWER POPS TO CHANCE
CATEGORY FOR THE REMAINDER OF THE EVENING...AND TO RAISE
TEMPS/DEWPOINTS OVERNIGHT AHEAD OF THE SQUALL LINE.

THE LATEST TEXAS TECH WRF MODEL CONTINUES TO BE THE MODEL OF
CHOICE AS IT HAS GOOD TIMING CONTINUITY BETWEEN MODEL RUNS. THE
SQUALL LINE SHOULD MOVE INTO THE WESTERN COUNTIES SHORTLY AFTER
MIDNIGHT...TO THE I-35/35W AROUND 3 AM AND OUT OF THE EASTERN
COUNTIES AROUND 8 AM. AS THE SQUALL NEARS...SPC WILL LIKE COVER
THE SEVERE WEATHER POTENTIAL WITH A TORNADO WATCH FOR MUCH OF THE
FORECAST AREA.

OVERNIGHT WINDS ARE EXPECTED TO INCREASE A LITTLE MORE OVER THE
NEXT FEW HOURS AND WILL KEEP THE WIND ADVISORY GOING. ALSO...NO
CHANGE TO THE FLASH FLOOD WATCH.    75

&&

.PREV DISCUSSION... /ISSUED 305 PM CST MON NOV 16 2015/
AN UPPER LEVEL LOW PRESSURE CENTER OVER THE FOUR-CORNERS REGION
WILL BE THE MAIN METEOROLOGICAL CONCERN ACROSS THE CONUS FOR THE
NEXT 48 HOURS OR SO. FOR NORTH AND CENTRAL TEXAS...STRONG
ISENTROPIC LIFT AHEAD OF THE SYSTEM HAS LED TO CLOUDY SKIES AND
PERIODS OF RAIN OVER THE PAST 24 HOURS. EMBEDDED DISTURBANCES IN
THE SOUTHWEST FLOW ALOFT HAVE HELPED TO ENHANCE LIFT AT
TIMES...LEADING TO OCCASIONAL EMBEDDED THUNDERSTORMS OVER THE
AREA. THE MOST RECENT OF THESE IMPULSES WAS LIFTING NORTHEAST
ACROSS SOUTH-CENTRAL TEXAS...AND IS EXPECTED TO LEAD TO INCREASING
COVERAGE OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL TEXAS
AS WE MOVE INTO THE EVENING HOURS.

MEANWHILE...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST-
CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS AS THE LOW PRESSURE
SYSTEM AND ITS ATTENDANT COLD FRONT BEGIN TO SURGE EAST INTO THE
PLAINS. THIS ACTIVITY WILL LIKELY ORGANIZE INTO A SQUALL LINE LATE
THIS EVENING AND PUSH EAST ACROSS NORTH AND CENTRAL TEXAS
OVERNIGHT. THE LINE OF STORMS SHOULD REACH OUR NORTHWEST COUNTIES
AROUND MIDNIGHT...THE I-35 CORRIDOR 3-5 AM AND THE EASTERN AND
SOUTHEAST COUNTIES 5-8 AM. WIND SHEAR VALUES WILL BE VERY HIGH AS
THIS LINE APPROACHES. WITH THIS IN MIND...THE MARGINAL INSTABILITY
IN PLACE SHOULD BE MORE THAN ENOUGH TO GENERATE SOME SEVERE
STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. THE TORNADO
THREAT IS QUITE REAL TOO...ESPECIALLY FOR ANY DISCRETE CELLS WHICH
DEVELOP OUT AHEAD OF THE MAIN LINE.

TRAINING AREAS OF SHOWERS AND THUNDERSTORMS AHEAD OF THE SQUALL
LINE WILL KEEP THE GROUND QUITE SATURATED PRIOR TO THE ARRIVAL OF
THE HEAVIER CONVECTION. STORM TOTAL PRECIPITATION VALUES SINCE
LAST NIGHT OF BETWEEN 0.5 AND 1 INCH HAVE ALREADY OCCURRED FROM
THE DALLAS-FORT WORTH AREA EASTWARD. WE HAVE DECIDED TO ISSUE A
FLASH FLOOD WATCH FOR AREAS GENERALLY ALONG AND EAST OF A LINE
FROM BONHAM TO FORT WORTH TO WACO...AS IT WILL ONLY TAKE A COUPLE
OF INCHES TO CREATE FLOODING PROBLEMS IN MANY OF THESE LOCATIONS.

MODEL GUIDANCE IS INDICATING THAT OUR SURFACE WINDS IN ADVANCE OF
THE STORM SYSTEM WILL INCREASE THIS EVENING...WITH SPEEDS AROUND
25 MPH AND GUSTS 30 TO 40 MPH ACROSS MUCH OF THE REGION. A WIND
ADVISORY HAS THEREFORE BEEN ISSUED FOR ALL AREAS FROM 6 PM THIS
EVENING UNTIL 6 AM TUESDAY. THE PRESSURE GRADIENT BEHIND THE
FRONT IS NOT QUITE AS STRONG...SO SPEEDS SHOULD DIMINISH TUESDAY
MORNING AS THE STORMS RACE OFF TO OUR EAST.

DRY AND SEASONAL WEATHER IS EXPECTED TUESDAY AFTERNOON THROUGH
THE END OF THE WORK WEEK. ANOTHER FRONT WILL BRING A SLIGHT CHANCE
OF SHOWERS BY SATURDAY...BUT LITTLE IN THE WAY OF MOISTURE SHOULD
KEEP CHANCES TO A MINIMUM.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  67  47  70  48 / 100  50   5   0   0
WACO, TX              61  67  44  70  46 /  90  60   5   0   0
PARIS, TX             63  64  45  66  45 / 100 100  10   5   5
DENTON, TX            58  67  44  69  44 / 100  40   5   0   0
MCKINNEY, TX          60  66  45  68  46 / 100  50   5   0   0
DALLAS, TX            59  68  48  69  49 / 100  50   5   0   0
TERRELL, TX           61  66  46  68  47 / 100  80   5   0   0
CORSICANA, TX         63  65  47  69  48 /  90  90   5   0   0
TEMPLE, TX            61  66  45  70  47 /  90  70   5   0   0
MINERAL WELLS, TX     56  67  43  70  44 /  90  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ094-095-104>107-
118>123-133>135-145>148-159>162-175.

WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Nov 17, 4:02 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST TUE NOV 17 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
402 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND
EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING. A FEW
NON-SEVERE STORMS MAY LINGER INTO EARLY AFTERNOON. THE PRIMARY
SEVERE WEATHER HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS...A
FEW TORNADOES...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL. LOCALIZED FLOODING IS POSSIBLE ACROSS EASTERN AREAS
WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY.

GUSTY NON THUNDERSTORM WINDS OF 20 TO 30 MPH WILL ALSO BE
POSSIBLE AHEAD OF THE SQUALL LINE THROUGH MID MORNING. AREAS
ALONG AND WEST OF THE HIGHWAY 281 CORRIDOR WILL ALSO SEE GUSTY
NON THUNDERSTORM WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH BY
THIS AFTERNOON...AS STRONG PACIFIC COLD FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED DURING THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED FOR AREAS GENERALLY ALONG AND
EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING.

15-BAIN

In the hours before

Special weather statement, Nov 17, 2:39 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 AM CST TUE NOV 17 2015

TXZ117-118-170930-
PARKER TX-TARRANT TX-
239 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR PARKER AND TARRANT COUNTIES UNTIL
330 AM CST...

AT 238 AM CST...DOPPLER RADAR WAS TRACKING LINE OF STRONG
THUNDERSTORMS MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. A WIND
GUST OF 52 MPH WAS RECORDED AT MINERAL WELLS AIRPORT.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS...
BEDFORD...GRAPEVINE...HALTOM CITY...KELLER...COPPELL...HURST...
BURLESON...SOUTHLAKE...WEATHERFORD...WATAUGA...COLLEYVILLE...
BENBROOK...SAGINAW...WHITE SETTLEMENT AND CROWLEY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3298 9703 3255 9704 3256 9793 3300 9785
TIME...MOT...LOC 0838Z 262DEG 39KT 3283 9778

CAVANAUGH
Special weather statement, Nov 17, 2:41 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CST TUE NOV 17 2015

TXZ102-103-170930-
WISE TX-DENTON TX-
241 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WISE AND DENTON COUNTIES UNTIL
330 AM CST...

AT 240 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PARADISE...OR NEAR BRIDGEPORT...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENTON...LEWISVILLE...FLOWER MOUND...SOUTHLAKE...CORINTH...HIGHLAND
VILLAGE...TROPHY CLUB...LAKE DALLAS...SANGER...DECATUR...
BRIDGEPORT...BRIAR...ROANOKE...PECAN ACRES...KRUM...PILOT POINT...
ARGYLE...HICKORY CREEK...JUSTIN AND DOUBLE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3342 9701 3342 9694 3299 9700 3300 9778
      3343 9776
TIME...MOT...LOC 0840Z 264DEG 38KT 3317 9770

CAVANAUGH
Special weather statement, Nov 17, 2:46 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 AM CST TUE NOV 17 2015

TXZ131-133-170930-
JOHNSON TX-HOOD TX-
246 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOOD AND NORTHERN JOHNSON
COUNTIES UNTIL 330 AM CST...

AT 245 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAK TRAIL SHORES...OR NEAR GRANBURY...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLESON...CLEBURNE...GRANBURY...KEENE...JOSHUA...ALVARADO...PECAN
PLANTATION...GODLEY...CROSS TIMBER...OAK TRAIL SHORES...TOLAR AND
BRIAROAKS.

THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 23 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3255 9799 3255 9720 3237 9719 3233 9746
      3232 9762 3232 9778 3230 9797 3231 9798
TIME...MOT...LOC 0845Z 262DEG 36KT 3246 9788

CAVANAUGH
Local storm report, Nov 17, 3:04 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     6 S WEATHERFORD         32.68N  97.80W
11/17/2015                   PARKER             TX   FIRE DEPT/RESCUE

            AT CR 1708 AND TINTOP RD - ROOF BLOWN ONTO THE ROAD.
            ALSO MULTIPLE TREES AND POWER LINES DOWN.
Special weather statement, Nov 17, 3:20 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CST TUE NOV 17 2015

TXZ092-093-171000-
GRAYSON TX-COOKE TX-
320 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND COOKE COUNTIES UNTIL
400 AM CST...

AT 319 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINDSAY...OR NEAR GAINESVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...GUNTER...TOM BEAN...LINDSAY...
CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...EISENHOWER STATE
PARK...RAY ROBERTS PARK JOHNSON BRANCH...SOUTHERN LAKE TEXOMA...
SOUTHMAYD AND TIOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3389 9660 3385 9663
      3377 9647 3340 9650 3343 9732 3388 9733
      3386 9726 3391 9719 3376 9719 3372 9711
      3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 0919Z 261DEG 33KT 3360 9719

CAVANAUGH
Local storm report, Nov 17, 3:27 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     TSTM WND GST     GAINESVILLE             33.63N  97.15W
11/17/2015  E66 MPH          COOKE              TX   EMERGENCY MNGR

            EM REPORTS WIND GUST OF 66 MPH AT NCTC IN GAINESVILLE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 12:37 AM CSTSevere Thunderstorm WarningFWDStephens53 min
Nov 17, 12:49 AM CSTSevere Thunderstorm WarningFWDEastland56 min
Nov 17, 1:26 AM CSTSevere Thunderstorm WarningFWDPalo Pinto, Stephens64 min
Nov 17, 1:48 AM CSTSevere Thunderstorm WarningFWDJack57 min
Nov 17, 2:39 AM CSTSpecial Weather StatementFWDParker, Tarrant51 min
Nov 17, 2:41 AM CSTSpecial Weather StatementFWDDenton, Wise49 min
Nov 17, 2:46 AM CSTSpecial Weather StatementFWDHood, Johnson44 min
Nov 17, 2:54 AM CSTWind AdvisoryFWDComanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more13 hr
Nov 17, 3:01 AM CSTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Nov 17, 3:15 AM CSTSevere Thunderstorm WarningFWDDenton60 min
Nov 17, 3:20 AM CSTSpecial Weather StatementFWDCooke, Grayson40 min
Nov 17, 3:22 AM CSTTornado WarningFWDTarrant38 min
Nov 17, 3:28 AM CSTSevere Thunderstorm WarningFWDCooke, Grayson62 min
Nov 17, 3:41 AM CSTSevere Thunderstorm WarningFWDDallas64 min
Nov 17, 3:46 AM CSTTornado WarningFWDCollin, Denton29 min
Nov 17, 3:59 AM CSTSevere Thunderstorm WarningFWDEllis, Johnson61 min
Nov 17, 4:13 AM CSTTornado WarningFWDCollin32 min
Nov 17, 4:26 AM CSTSevere Thunderstorm WarningFWDFannin, Grayson64 min
Nov 17, 4:45 AM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman, Rockwall50 min
Nov 17, 4:54 AM CSTSevere Thunderstorm WarningFWDHunt66 min
Nov 17, 5:27 AM CSTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar60 min
Nov 17, 6:02 AM CSTHigh Wind WarningFWDAnderson, Freestone, Henderson, Leon58 min
Nov 17, 6:06 AM CSTAreal Flood AdvisoryFWDDallas114 min
Nov 17, 7:51 AM CSTRiver Flood WarningFWDHunt29 hr
Nov 17, 7:51 AM CSTRiver Flood WarningFWDHunt, Rockwall32 hr
Nov 17, 8:52 AM CSTRiver Flood WarningFWDDallas28 hr
Nov 17, 8:52 AM CSTRiver Flood WarningFWDHenderson, Navarro4 days
Nov 17, 10:24 AM CSTAreal Flood AdvisoryFWDLeon, Milam, Robertson2 hr
Nov 17, 1:30 PM CSTRiver Flood WarningFWDDelta, Hopkins71 hr
Nov 17, 1:32 PM CSTRiver Flood WarningFWDAnderson, Freestone, Leon55 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.